# SDR K5L2007F00000

- Difficulty date: March 6, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 99148H9030
- Condition: Failed
- Location: Copilots
- Part time: 3,190 hours, 2,491 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN IN CRUISE FLIGHT AT FL210 AND -42 DEGREES C, THE INNER PANE ON THE CO-PILOTS WINDSHIELD SHATTERED.  NO PIECES BROKE LOOSE AND NORMAL DESCENT AND SAFE LANDING WERE MADE AT KLEB.  THERE WAS NO LOSS OF CABIN PRESSURE.  LAST INSPECTION WAS 3 MONTH AND 100 HOURS PRIOR TO THE INCIDENT.  (K)
